Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Regular ${\mathbf{O}}\left( n \right)$-manifolds, suspension of knots, and knot periodicity


Author: Glen E. Bredon
Journal: Bull. Amer. Math. Soc. 79 (1973), 87-91
MSC (1970): Primary 57C45, 57E15; Secondary 57D40
DOI: https://doi.org/10.1090/S0002-9904-1973-13105-2
MathSciNet review: 0310901
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. E. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972. MR 413144
  • 2. D. Erle, Die quadratische Form eines Knotens und ein Satz über Knotenmannigfaltigkeiten, J. Reine Agnew. Math. 236 (1969), 174-218. MR 40 # 2106. MR 248856
  • 3. F. Hirzebruch, Singularities and exotic spheres, Séminaire Bourbaki. Vol. 1966/67: Exposé 314, Benjamin, New York, 1968. MR 37 # 10.
  • 4. W.-C. Hsiang and W.-Y. Hsiang, Differentiable actions of compact connected classical groups. I, Amer. J. Math. 89 (1967), 705-786. MR 36 # 304. MR 217213
  • 5. K. Jänich, Differenzierbare Mannigfaltigkeiten mit Rand als Orbiträume differenzierbarer G-Mannigfaltigkeiten ohne Rand, Topology 5 (1966), 301-320. MR 34 # 2030. MR 202157
  • 6. J. Levine, An algebraic classification of some knots of codimension two, Comment. Math. Helv. 45 (1970), 185-198. MR 42 #1133. MR 266226
  • 7. J. Levine, Knot cobordism groups in codimension two, Comment Math. Helv. 44 (1969), MR 246314

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C45, 57E15, 57D40

Retrieve articles in all journals with MSC (1970): 57C45, 57E15, 57D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13105-2

American Mathematical Society